Quasi-compactness and uniform ergodicity of Markov operators
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 4, pp. 345-354.
@article{AIHPB_1975__11_4_345_0,
     author = {Lin, Michael},
     title = {Quasi-compactness and uniform ergodicity of {Markov} operators},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {345--354},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {4},
     year = {1975},
     zbl = {0318.60065},
     mrnumber = {402007},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1975__11_4_345_0/}
}
TY  - JOUR
AU  - Lin, Michael
TI  - Quasi-compactness and uniform ergodicity of Markov operators
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1975
DA  - 1975///
SP  - 345
EP  - 354
VL  - 11
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1975__11_4_345_0/
UR  - https://zbmath.org/?q=an%3A0318.60065
UR  - https://www.ams.org/mathscinet-getitem?mr=402007
LA  - en
ID  - AIHPB_1975__11_4_345_0
ER  - 
%0 Journal Article
%A Lin, Michael
%T Quasi-compactness and uniform ergodicity of Markov operators
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1975
%P 345-354
%V 11
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1975__11_4_345_0
Lin, Michael. Quasi-compactness and uniform ergodicity of Markov operators. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 11 (1975) no. 4, pp. 345-354. http://www.numdam.org/item/AIHPB_1975__11_4_345_0/

[1] A. Brunel, Chaines abstraites de Markov vérifiant une condition de Orey. Z. Wahrscheinlichkeitstheorie verw. Gebiete, t. 19, 1971, p. 323-329. | MR | Zbl

[2] A. Brunel and D. Revuz, Quelques applications probabilistes de la quasi-compacité. Ann. Inst. H. Poincaré (sect. B), t. 10, 1974, p. 301-337. | Numdam | MR | Zbl

[3] W. Doeblin, Sur les propriétés asymptotiques de mouvements régis par certains types de chaines simples. Bull. Math. Soc. Roum. Sci., t. 39, 1937, n° 1, p. 57-115 ; n° 2, p. 3-61. | JFM | Zbl

[4] J.L. Doob, Stochastic Processes. Wiley, New York, 1953. | MR | Zbl

[5] N. Dunford and J.T. Schwartz, Linear operators. Part I. Interscience, New York, 1958. | MR | Zbl

[6] S.R. Foguel, Ergodic theory of Markov processes. Van-Nostrand, New York, 1969. | MR | Zbl

[7] S.R. Foguel and B. Weiss, On convex power series of a conservative Markov operator. Proc. Amer. Math. Soc., t. 38, 1973, p. 325-330. | MR | Zbl

[8] S. Horowitz, Transition probabilities and contractions of L∞. Z. Wahrscheinlichkeitstheorie Verw. Gebiete, t. 24, 1972, p. 263-274. | MR | Zbl

[9] M. Lin, On quasi-compact Markov operators. Ann. Prob., t. 2, 1974, p. 464-475. | MR | Zbl

[10] M. Lin, On the uniform ergodic theorem. Proc. Amer. Math. Soc., t. 43, 1974, p. 337-340. | MR | Zbl

[11] M. Lin, On the uniform ergodic theorem, II. Proc. Amer. Math. Soc., t. 46, 1974, p. 217-225. | MR | Zbl

[12] S.T.C. Moy, Period of an irreducible operator. Illinois J. Math., t. 11, 1967, p. 24-39. | MR | Zbl

[13] J. Neveu, Mathematical Foundations of the Calculus of Probability. Holden-day, San Francisco, 1965. | MR | Zbl

[14] I. Sawashima and F. Niiro, Reduction of a Sub-Markov operator to its irreducible components. Nat. Sci. Rep. of Ochakomizu University, t. 24, 1973, p. 35-59. | MR | Zbl

[15] H.H. Schaefer, Invariant ideals of positive operators in C(X). Illinois J. Math., t. 11, 1967, p. 703-715. | MR | Zbl

[16] K. Yosida and S. Kakutani, Operator theoretical treatment of Markoff's process and mean ergodic theorem. Ann. of Math. (2), t. 42, 1941, p. 188-228. | JFM | MR | Zbl